Mathematical Research Letters

Volume 14 (2007)

Number 4

Generators for vector bundles on generic hypersurfaces

Pages: 649 – 655

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n4.a9

Authors

N. Mohan Kumar (Washington University in St. Louis)

A. P. Rao (University of Missouri-St. Louis)

G. V. Ravindra (Indian Institute of Science)

Abstract

We prove that on a generic hypersurface in $\bbP^{m+1}$ of dimension at least $3$, a vector bundle with $r\leq m$ generators must be split if $m$ is odd. If $m$ is even, then the same is true if the degree of $X$ is at least $3$.

Full Text (PDF format)